MathSciNet Relay Station
MathSciNet bibliographic data
MR1869113 14G32 (11F67 11F75 11G55 14H30)
Goncharov, A. B. The dihedral Lie algebras and Galois symmetries of $\pi_1^{(l)}(\Bbb P^1-(\{0,\infty\}\cup\mu_N))$. Duke Math. J. 110 (2001), no. 3, 397–487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement